Research Repository

Items where Author is "Iliopoulos, V"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Penman, DB and McDiarmid, CJH and Iliopoulos, V (2018) 'Linear Extensions and Comparable Pairs in Partial Orders.' Order, 35 (3). pp. 403-420. ISSN 0167-8094

Iliopoulos, V and Penman, DB (2012) 'Dual Pivot Quicksort.' Discrete Mathematics, Algorithms and Applications, 04 (03). creators-Penman=3ADavid_B=3A=3A. ISSN 1793-8309

This list was generated on Sun Jun 26 19:37:59 2022 BST.